Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 80, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 9, 2005, 9:08 PM CDT for Clark County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2005, 9:08 PM CDT (02:08 UTC)
- Expired
- Jun 9, 2005, 9:48 PM CDT
- In force
- 40 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Clark County, KS
The radar
The Dodge City radar (KDDC), 56 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 2:10 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1692 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 2128 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 100210
SVRDDC
KSC025-100300-
/O.NEW.KDDC.SV.W.0080.050610T0208Z-050610T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT THU JUN 9 2005
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN SOUTHWEST KANSAS.
* UNTIL 1000 PM CDT
* AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 2 MILES SOUTHEAST OF CLARK STATE LAKE...MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF CLARK COUNTY...
CLARK STATE LAKE...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THIS WARNING REPLACES THE TORNADO WARNING ISSUED FOR THIS COUNTY.
LAT...LON 3746 9995 3718 10007 3700 10008 3701 9955
3746 9954
$$
182 follow-up statements
000
WWUS53 KDDC 100220
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
920 PM CDT THU JUN 9 2005
KSC025-100300-
/O.CON.KDDC.SV.W.0080.000000T0000Z-050610T0300Z/
CLARK KS-
920 PM CDT THU JUN 9 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CLARK COUNTY UNTIL
1000 PM CDT...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES EAST OF CLARK STATE LAKE...AND MOVING NORTHEAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF CLARK COUNTY...
CLARK STATE LAKE...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3746 9995 3718 10007 3700 10008 3701 9955
3746 9954
$$
18000
WWUS53 KDDC 100248
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
948 PM CDT THU JUN 9 2005
KSC025-100258-
/O.CAN.KDDC.SV.W.0080.000000T0000Z-050610T0300Z/
CLARK KS-
948 PM CDT THU JUN 9 2005
...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY IS CANCELLED...
AT 946 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.
LAT...LON 3746 9995 3718 10007 3700 10008 3701 9955
3746 9954
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:25 PM CDT, 6 hours 43 minutes earlier.
Area forecast discussion, Jun 9, 2:25 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 225 PM CDT THU JUN 9 2005 .DISCUSSION... DAYS 1-2... PRIMARY CONCERN IS SHORT TERM SEVERE STORMS... OLD OUTFLOW BOUNDARY EXTENDS FROM CENTRAL OK INTO WESTERN KANSAS BETWEEN GCK AND DDC WITH LLJ ALONG IT AND UPPER LEVEL JET FROM SW TO CROSS IT THIS EVENING. FROM MORNING SOUNDING 94 OVER 64 GIVES OVER 5K J/KG AND BACKED LOW LEVEL FLOW ON EAST SIDE OF OFB PRODUCES A VERY HEALTHY SUBCLOUD LAYER HODOGRAPH. WE SHOULD EASILY GET A FEW SUPERCELLS IN CONVERGENCE ALONG THE OFB AND THE TORNADO THREAT COULD BE FAIRLY SIGNIFICANT AT LEAST EARLY ON IN THE STORMS DEVELOPMENT. THE MAIN UPPER LEVEL SHORT WAVE TROUGH HOWEVER LAGS THE SYSTEM A BIT TO THE SOUTHWEST AND WILL PROBABLY NOT PRODUCE ANY SIGNIFICANT FORCING UNTIL LATER THIS EVENING. BY THEN WE SHOULD SEE A LOT OF CONVECTION DEVELOP INTO A MULTICELLULAR CLUSTER ALONG AND NORTH OF THE COLD FRONT IN NORTHWEST KANSAS. BY TOMORROW, THE FRONT SHOULD SINK SOUTH INTO THE AREA AND WE MAY WELL SEE THUNDERSTORMS OFF AND ON THROUGHOUT THE DAY WITH ANOTHER MULTICELLULAR BEAST FORMING OVER MY CWA AND JUST EAST OF THE SURFACE LOW TOMORROW EVENING. DIDNT MAKE A LOT OF CHANGES IN THE GRIDS EXCEPT TO TRIM HIGHS TOMORROW AND ADJUST POPS TO FIT THINKING ABOVE. AS I TYPE THIS WE HAVE COORDINATED WITH SPC ON A TORNADO WATCH FOR ALL OF MY CWA THROUGH 04Z. DAYS 3-7... THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT OUT THROUGH 84 HOURS. THE LATEST ECMWF FROM 09/00Z SUPPORTS HAVING A SHORT BREAK IN PRECIP CHANCES SUNDAY MORNING, BUT BRINGS A LARGE UPPER TROUGH THROUGH WESTERN KANSAS SUNDAY AND SUNDAY NIGHT. FOR THIS REASON, HAVE INCREASED POPS INTO THE CHANCE CATEGORY /40E & 30W/ SATURDAY NIGHT, DOWN TO ZERO SUNDAY MORNING, AND THEN BACK TO 40E/30W SUNDAY AFTERNOON. THIS UPPER TROUGH SHOULD BE MOVING THROUGH RAPIDLY, AND DROPPED POPS TO 20 SUNDAY NIGHT. HOPEFULLY, BY MONDAY, THE CHANCE FOR POPS WILL DIMINISH, AS WE ARE BETWEEN UPPER IMPULSES BY THAT TIME. BOTH THE GFS AND DGEX BRING AN UPPER LEVEL LOW, ALTHOUGH NOT TOO TIGHT OR DEEP, THROUGH CENTRAL KANSAS ON WEDNESDAY. SO INTRODUCED A SLIGHT CHANCE FOR TRW- WEDNESDAY AFTERNOON, AND THEN AGAIN AFTER MIDNIGHT WEDNESDAY NIGHT AS A SECOND LOBE OF UPPER VORTICITY ROTATES THROUGH. AS FAR AS TEMPERATURES, KEPT THE LOWER MAX TEMPS GOING FOR SUNDAY AND MONDAY, DUE TO AFTER AFFECTS OF THE COLD FRONTAL PASSAGE SUNDAY. THEN, WE SHOULD BEGIN SLOWLY WARMING UP AS AN UPPER LEVEL RIDGE BUILDS IN OVER THE ROCKIES AND WE GET INTO NORTHWESTERLY DOWN SLOPE AFFECTS. WARMED MAX TEMPS BACK UP TO THE 90S BY WEDNESDAY AND KEPT THEM THERE. AS FOR LOWS, MOSTLY MID 50S NW TO LOWER 60S SE MONDAY AND TUESDAY, RISING TO NEAR 60NW TO UPPER 60S SE BY THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 83 63 81 / 30 60 80 30 GCK 58 81 59 80 / 30 60 80 20 EHA 57 81 60 85 / 20 60 80 20 LBL 61 82 62 84 / 30 60 80 20 HYS 59 83 61 80 / 30 60 80 40 P28 66 85 67 86 / 20 60 80 60 && .DDC WATCHES/WARNINGS/ADVISORIES... .KS...NONE. && JOHNSON/BURKE
Hazardous weather outlook, Jun 9, 11:00 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1100 AM CDT THU JUN 9 2005 KSZ030-031-043>046-065-066-101000- ELLIS-LANE-NESS-PAWNEE-RUSH-SCOTT-STAFFORD-TREGO- 1100 AM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT EXTREMELY UNSTABLE AIR COUPLED WITH A COLD FRONT AND THUNDERSTORM OUTFLOW BOUNDARY FROM LAST NIGHTS STORMS TO OUR EAST WILL PRODUCE THUNDERSTORMS LATE THIS AFTERNOON OVER PARTS OF NORTHWEST KANSAS. THESE STORMS ARE EXPECTED TO DEVELOP INTO A CLUSTER OF VERY STRONG THUNDERSTORMS TONIGHT AND MOVE EAST TO SOUTHEAST ACROSS KANSAS. WHILE THE STORMS MAY PRODUCE A LITTLE HAIL, THE MAIN DANGER WILL BE FROM TORRENTIAL RAINS AND STRONG OUTFLOW WINDS TONIGHT. ALONG AND NORTH OF A SCOTT CITY TO NESS CITY, LARNED AND ST JOHN IS THE AREA MOST THREATENED BY THESE STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE A GOOD POSSIBILITY FRIDAY INTO FRIDAY NIGHT, AND THEN AGAIN ON SUNDAY, ALONG WITH LOCALLY HEAVY RAINS. .SPOTTER ACTIVATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT. KSZ061>064-074>081-084>090-101000- BARBER-CLARK-COMANCHE-EDWARDS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-MEADE-MORTON-PRATT-SEWARD-STANTON- STEVENS- 1100 AM CDT (1000 AM MDT) THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL IS POSSIBLE WITH THE STRONGEST STORMS. THE BEST CHANCE OF STORMS WILL BE NORTHWEST OF A LINE FROM LIBERAL TO DODGE CITY TO LARNED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE A GOOD POSSIBILITY FRIDAY INTO FRIDAY NIGHT, AND THEN AGAIN ON SUNDAY, ALONG WITH LOCALLY HEAVY RAINS. .SPOTTER ACTIVATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT. JOHNSON
In the hours before
Local storm report, Jun 9, 7:12 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
712 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TORNADO 5 WSW FOWLER 37.36N 100.28W
06/09/2005 MEADE KS TRAINED SPOTTER
TORNADO DISSIPATED BY 701 PM. ALSO REPORTED BY LAW
ENFORCEMENT.
&&
01Local storm report, Jun 9, 7:14 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TORNADO 6 N ELLIS 39.02N 99.56W
06/09/2005 ELLIS KS TRAINED SPOTTER
REPORTED BY KSNW STORM SPOTTER.
&&
01Local storm report, Jun 9, 7:30 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
730 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TORNADO 13 W TREGO CENTER 38.85N 100.13W
06/09/2005 TREGO KS TRAINED SPOTTER
&&
01Local storm report, Jun 9, 7:34 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TORNADO 1 W FOWLER 37.38N 100.21W
06/09/2005 MEADE KS LAW ENFORCEMENT
&&
01Local storm report, Jun 9, 7:39 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 9 W TREGO CENTER 38.88N 100.07W
06/09/2005 TREGO KS TRAINED SPOTTER
&&
01Local storm report, Jun 9, 8:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL TREGO CENTER 38.88N 99.90W
06/09/2005 0.75 INCH TREGO KS LAW ENFORCEMENT
0515 PM HAIL MEADE 37.28N 100.34W
06/09/2005 0.88 INCH MEADE KS TRAINED SPOTTER
0518 PM HAIL 9 S FOWLER 37.26N 100.20W
06/09/2005 1.75 INCH MEADE KS LAW ENFORCEMENT
0530 PM HAIL 12 WNW FOWLER 37.45N 100.40W
06/09/2005 1.75 INCH MEADE KS PUBLIC
0602 PM TORNADO 2 NW TREGO CENTER 38.90N 99.93W
06/09/2005 TREGO KS TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN AT 602 PM AND AGAIN AT 605 PM.
ALSO REPORTED BY KSNW STORM SPOTTER.
0615 PM TORNADO 1 N TREGO CENTER 38.89N 99.90W
06/09/2005 TREGO KS NWS EMPLOYEE
LARGE CONDENSATION FUNNEL WITH DEBRIS CLOUD OBSERVED
0625 PM HAIL WAKEENEY 39.02N 99.88W
06/09/2005 1.75 INCH TREGO KS TRAINED SPOTTER
0634 PM TORNADO 2 S OGALLAH 38.95N 99.73W
06/09/2005 TREGO KS TRAINED SPOTTER
0646 PM TORNADO 2 SW FOWLER 37.36N 100.22W
06/09/2005 MEADE KS LAW ENFORCEMENT
ALSO REPORTED BY STORM CHASER.
0658 PM TORNADO 5 WSW FOWLER 37.36N 100.28W
06/09/2005 MEADE KS TRAINED SPOTTER
TORNADO DISSIPATED BY 701 PM. ALSO REPORTED BY LAW
ENFORCEMENT.
0712 PM TORNADO 6 N ELLIS 39.02N 99.56W
06/09/2005 ELLIS KS TRAINED SPOTTER
REPORTED BY KSNW STORM SPOTTER.
0722 PM TORNADO 13 W TREGO CENTER 38.85N 100.13W
06/09/2005 TREGO KS TRAINED SPOTTER
0732 PM TORNADO 1 W FOWLER 37.38N 100.21W
06/09/2005 MEADE KS LAW ENFORCEMENT
0735 PM TORNADO 9 W TREGO CENTER 38.88N 100.07W
06/09/2005 TREGO KS TRAINED SPOTTER
0618 PM HAIL WAKEENEY 39.02N 99.88W
06/09/2005 1.00 INCH TREGO KS LAW ENFORCEMENT
0639 PM TORNADO 5 N MISSLER 37.39N 100.43W
06/09/2005 MEADE KS LAW ENFORCEMENT
0658 PM TORNADO OGALLAH 38.98N 99.73W
06/09/2005 TREGO KS LAW ENFORCEMENT
RELAYED BY GOODLAND NATIONAL WEATHER SERVICE
0714 PM TORNADO TREGO CENTER 38.88N 99.90W
06/09/2005 TREGO KS STORM CHASER
TORNADO NEAR TREGO CENTER.
0716 PM HAIL 5 S MEADE 37.21N 100.34W
06/09/2005 0.75 INCH MEADE KS TRAINED SPOTTER
0641 PM TORNADO 4 E OGALLAH 38.98N 99.66W
06/09/2005 TREGO KS TRAINED SPOTTER
THREE SEMI TRUCKS BLOWN OVER ON THE WESTBOUND SIDE OF
I70. HIGHWAY SIGN TWISTED.
0742 PM TSTM WND GST 9 S DODGE CITY 37.63N 100.01W
06/09/2005 60 MPH FORD KS PUBLIC
&&
01The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:27 PM CDT | Tornado Warning | DDC | Meade | 48 min |
| Jun 9, 7:30 PM CDT | Tornado Warning | DDC | Trego | 45 min |
| Jun 9, 7:30 PM CDT | Tornado Warning | DDC | Trego | 45 min |
| Jun 9, 7:31 PM CDT | Tornado Warning | DDC | Ellis | 31 min |
| Jun 9, 7:50 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 41 min |
| Jun 9, 7:54 PM CDT | Tornado Warning | DDC | Meade | 51 min |
| Jun 9, 8:28 PM CDT | Tornado Warning | DDC | Clark | 47 min |
| Jun 9, 9:01 PM CDT | Tornado Warning | DDC | Meade | 44 min |
| Jun 9, 9:42 PM CDT | Tornado Warning | DDC | Clark, Meade | 33 min |
| Jun 9, 10:04 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 41 min |
| Jun 10, 1:29 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 46 min |
| Jun 10, 2:12 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 63 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 43 min |
| Jun 10, 3:41 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 34 min |
| Jun 10, 4:35 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 40 min |
| Jun 10, 4:42 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 51 min |
| Jun 10, 6:05 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 42 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.